# SDR 9714356641

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N641NW
- Make and model: Boeing 747 212B
- Aircraft serial: 21941
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam Web
- Condition: Corroded
- Location: Bs 1450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK AND PRIOR TO SERVICE, FOUND CORROSION ON KEEL BEAM WEB, RIGHT SIDE FS 1450.  REPAIRED PER EA 66-150690.
